Partial indices of triangular matrices of order higher than 2

Ilya Spitkovsky, P. M. Tishin

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)611-615
Number of pages5
JournalUkrainian Mathematical Journal
Volume39
Issue number6
DOIs
StatePublished - Nov 1 1987

Fingerprint

Triangular matrix
Higher Order
Partial

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Partial indices of triangular matrices of order higher than 2. / Spitkovsky, Ilya; Tishin, P. M.

In: Ukrainian Mathematical Journal, Vol. 39, No. 6, 01.11.1987, p. 611-615.

Research output: Contribution to journalArticle

@article{d1c4ae53119149388b8ca6434a271378,
title = "Partial indices of triangular matrices of order higher than 2",
author = "Ilya Spitkovsky and Tishin, {P. M.}",
year = "1987",
month = "11",
day = "1",
doi = "10.1007/BF01062887",
language = "English (US)",
volume = "39",
pages = "611--615",
journal = "Ukrainian Mathematical Journal",
issn = "0041-5995",
publisher = "Springer New York",
number = "6",

}

TY - JOUR

T1 - Partial indices of triangular matrices of order higher than 2

AU - Spitkovsky, Ilya

AU - Tishin, P. M.

PY - 1987/11/1

Y1 - 1987/11/1

UR - http://www.scopus.com/inward/record.url?scp=34250108550&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250108550&partnerID=8YFLogxK

U2 - 10.1007/BF01062887

DO - 10.1007/BF01062887

M3 - Article

AN - SCOPUS:34250108550

VL - 39

SP - 611

EP - 615

JO - Ukrainian Mathematical Journal

JF - Ukrainian Mathematical Journal

SN - 0041-5995

IS - 6

ER -